# SDR QXEA9902665

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Assy
- Part number: 10005511
- Condition: Malfunctioned
- Location: Cabin
- Part time: 2,639 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - OVERHEAD EMERGENCY LIGHT CAME ON.  REPLACED OVERHEAD EMERGENCY LANTERN ASSEMBLY.  OPERATIONAL CHECK GOOD.
